# SDR C2XA04BT073

- Difficulty date: July 1, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 2,573 hours, 1,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7287124503
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EMERGENCY LIGHTS ILLUMINATE WHEN SIDE LIGHTS SELECTED ON FLIGHT ATTENDANTS CONTROL PANEL.  MAINTENANCE REMOVED AND REPLACED FLIGHT ATTENDANTS CONTROL PANEL IAW EMB145 MM 33-26-01 AND RESECURED PIN 10 ON CONNECTOR P8905 IAW EMB 145XR AMM 20-21-00, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
